# SDR USAA920071007

- Difficulty date: October 14, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 63,079 hours, 43,820 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Cracked
- Location: Bs 907 S4l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C20 CHECK, CRACKED STRINGER SPLICE, BS 907, S4L.  REPLACED STRINGER, BS 907, S4L IAW B737-300 SRM 51-10-02.
